MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CABLE-READY CABLE GRIP SYSTEM CERCLAGE CABLE WITH NEEDLE AND CRIMPS; CERCLAGE, FIXATION

ZIMMER BIOMET, INC. CABLE-READY CABLE GRIP SYSTEM CERCLAGE CABLE WITH NEEDLE AND CRIMPS; CERCLAGE, FIXATION
Catalog Number 00223202113
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent surgery for a patellar fracture with a cable system.Approximately 10 days post-implantation, the patient experienced pain and radiographic evaluation showed the cable was broken.Approximately 1 day later, the patient underwent revision surgery.The patient underwent revision; no additional postoperative details were provided.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).E1: (b)(6).E1: phone number - (b)(6).G2: foreign - event occurred in china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b3; b4; b5; b6; d2; d6; d9; g1; g3; g4; g6; h1; h2; h3; h6.Corrections to b3 and d6.The reported event was confirmed by review of x-rays.Radiographs were provided and reviewed by a health care professional.A review of the available records identified the following: pin-and-cable fixation of a displaced transverse olecranon fracture.There is loss of fracture fixation with migration of one of the pins and fracture of the cable.The wire, needle, and leader were not returned.It is unknown whether or not all of the cable has been returned.Sem analysis identified that most wires showed significant smearing and possible biological debris.On two wires, fracture surface artifacts of ductile dimples were observed in unsmeared regions.Fracture surface artifacts of ductile dimples are consistent with the overload failure mode; however, the initiation failure mode cannot be determined with certainty due to the excessive smearing on all observed wires.The device history record was reviewed, and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CABLE-READY CABLE GRIP SYSTEM CERCLAGE CABLE WITH NEEDLE AND CRIMPS
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23638867
Report Number0001822565-2025-04282
Device Sequence Number9805553
Product Code JDQ
UDI-Device Identifier00889024039612
UDI-Public(01)00889024039612(17)350517(10)67325016
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00223202113
Device Lot Number67325016
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown